# SDR VNAA2016081600023

- Difficulty date: August 16, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 30,328 hours, 30,437 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 22850081141
- Part serial: SBRJ011156
- Condition: Damaged
- Location: Nacelle
- Part time: 29,713 hours, 29,710 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION,  CREW FOUND THE LOWER ACCESS COWL MISSING. MAINTENANCE INSPECTED, REPLACED THE LOWER ACCESS COWL AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT WAS RELEASED FOR SERVICE.
